# SDR DALA2017042703425

- Difficulty date: November 1, 2015
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 119,619 hours, 17,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED CORRODED AND CRACKED AT FS 1582 STRINGER 25L TO 26L. REMOVED DAMAGE AND SUBMITTED RESULTS TO ENGINEERING. C/W ERA541005-14.
